Skip to Main content Skip to Navigation
Journal articles

Separability and completeness for the Wasserstein distance

Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-00453887
Contributor : François Bolley Connect in order to contact the contributor
Submitted on : Friday, February 5, 2010 - 6:11:09 PM
Last modification on : Tuesday, January 18, 2022 - 3:23:35 PM

Identifiers

  • HAL Id : hal-00453887, version 1

Collections

Citation

François Bolley. Separability and completeness for the Wasserstein distance. Séminaire de Probabilités XLI,, Lecture notes in mathematics, 2008, 1934, pp.371-377. ⟨hal-00453887⟩

Share

Metrics

Les métriques sont temporairement indisponibles